# SDR CALA2024021500426

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 28,751 hours, 10,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 500E+10 INCHES AND 4 INCHES BELOW STRG 18R HAS DENT REF. AAR N/R:9219112.    ACCOMPLISHED REPAIR AT FUSELAGE SKIN STA 500E TO 500F STRINGER 18R- STRG 19R AS PER SRM 53-00-01-2R-3, ACCOMPLISHED REPETITIVE INSPECTIONS AS PER TABLE 205 AND TABLE 204
